Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Child has stomach pain passing stools, reappeared after discontinuing OFM, antibiotics

My son is 6 years old. For last two months, he has pain in stomach (belly button area) while passing stools. We showed to doctors who prescribed him OFM, anti-biotics etc. For some days its OK. And afterwards it starts. Its only medium pain while passing stools. Other than that he don't have any problem. Sometimes once in one day , he has pain in stomach for 1 minute or so and it goes
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thank you for your query.

If your son is not getting relieved by the medicines then I suggest that you should go for the following investigations:
1. Stool routine examination.
2. Ultrasonography.
If the investigations are normal then you need not worry about the pain.

I hope I have answered your query to your satisfaction.

Wishing your son all the best.


Rajiv K Khandelwal
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor